advertisement
Question
Posted by: Puleng | 2012-11-29

LATEX ALLERGY

I have a latex allergy because after using condoms I develop a yeast infection like symptoms.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are sure that it is a latex allergy, there are latex-free condoms available, though they are more expensive.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement